# SDR FDEA201111295077

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1628-1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES, SCRIBE LINES, CORROSION ON SKIN AT BS 1625 TO 1685, S17-18R. UNDER SCUFF PLATE.
